# SDR QXEA200701569

- Difficulty date: October 17, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 15,842 hours, 15,923 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: No Test
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: C
- Nature of condition: L
- Precautionary procedure: L

## Discrepancy

HLN FLIGHT NR 2324: ON APPROACH, GEAR SELECTED DOWN W/3 GREEN INDICATED.  ON SHORT FINAL, R MAIN INDICATOR DID NOT SHOW GREEN.  EXECUTED MISSED APPROACH ON GO-AROUND.  NR 1 POWER LEVER ADVANCED PAST RATING DETENT.  NOTED 109 PERCENT TORQUE.  ON GO-AROUND, NOTED 3 GREEN ON ALTERNATE EXTENSION INDICATION.  C/W LAMP TEST.  RT LAMP LIGHT DOES NOT TEST.  MAINTENANCE INSPECTED AND FOUND RT MLG DOWNLOCK LAMPS INOP.  RELAMPED IAW CMM SUBTASK 32-31-15-960-003.  RT MLG DOWN LOCK LIGHT NOW OPS CHECKS GOOD.  NO OTHER DEFECTS NOTED WITH LANDING GEAR INDICATION.  AIRCRAFT RETURNED TO SERVICE.
